American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35K20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 65 found      Go to page: 1 2 3

[1] Mahdi Boukrouche and Domingo A. Tarzia. Global solution to a non-classical heat problem in the semi-space $\mathbb{R}^{+}\times\mathbb{R}^{n-1}$. Quart. Appl. Math. 72 (2014) 347-361.
Abstract, references, and article information
View Article: PDF

[2] Yihong Du and Rui Peng. The periodic logistic equation with spatial and temporal degeneracies. Trans. Amer. Math. Soc. 364 (2012) 6039-6070.
Abstract, references, and article information   
View Article: PDF

[3] Jeffrey R. Anderson, Keng Deng and Zhihua Dong. Global solvability for the heat equation with boundary flux governed by nonlinear memory. Quart. Appl. Math. 69 (2011) 759-770. MR 2893999.
Abstract, references, and article information
View Article: PDF

[4] Noriko Mizoguchi. Blow-up rate of type II and the braid group theory. Trans. Amer. Math. Soc. 363 (2011) 1419-1443. MR 2737271.
Abstract, references, and article information   
View Article: PDF

[5] Hongjie Dong and N. V. Krylov. Second-order elliptic and parabolic equations with $B(\mathbb{R}^{2}, VMO)$ coefficients. Trans. Amer. Math. Soc. 362 (2010) 6477-6494. MR 2678983.
Abstract, references, and article information   
View Article: PDF

[6] Nicolai Kutev, Alessandro Oliaro and Petar Popivanov. On the solvability of the characteristic Dirichlet problem for linear degenerate parabolic equations. Proc. Amer. Math. Soc. 138 (2010) 153-163. MR 2550180.
Abstract, references, and article information   
View Article: PDF

[7] Jingyu Li, Steve Rosencrans, Xuefeng Wang and Kaijun Zhang. Asymptotic analysis of a Dirichlet problem for the heat equation on a coated body. Proc. Amer. Math. Soc. 137 (2009) 1711-1721. MR 2470829.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Nils Ackermann, Thomas Bartsch, Petr Kaplicky and Pavol Quittner. A priori bounds, nodal equilibria and connecting orbits in indefinite superlinear parabolic problems. Trans. Amer. Math. Soc. 360 (2008) 3493-3539. MR 2386234.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Kaj Nyström. On area integral estimates for solutions to parabolic systems in time-varying and non-smooth cylinders. Trans. Amer. Math. Soc. 360 (2008) 2987-3017. MR 2379784.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Dang Khanh Hoi. On the structure of the set of periods for periodic solutions of some linear integro-differential equations on the multidimensional sphere. St. Petersburg Math. J. 18 (2007) 573-581. MR 2262584.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Jan Prüss and Gieri Simonett. $H^\infty$-calculus for the sum of non-commuting operators. Trans. Amer. Math. Soc. 359 (2007) 3549-3565. MR 2302505.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Mei Zhang and Changjiang Zhu. Global existence of solutions to a hyperbolic-parabolic system. Proc. Amer. Math. Soc. 135 (2007) 1017-1027. MR 2262902.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Jong-Shenq Guo and Bei Hu. On a two-point free boundary problem. Quart. Appl. Math. 64 (2006) 413-431. MR 2259046.
Abstract, references, and article information
View Article: PDF

[14] Victor L. Shapiro. Poisson integrals and nontangential limits. Proc. Amer. Math. Soc. 134 (2006) 3181-3189. MR 2231901.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] R. Magnanini, J. Prajapat and S. Sakaguchi. Stationary isothermic surfaces and uniformly dense domains. Trans. Amer. Math. Soc. 358 (2006) 4821-4841. MR 2231874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Fengbo Hang and Huiqiang Jiang. A remark on the existence of suitable vector fields related to the dynamics of scalar semi-linear parabolic equations. Proc. Amer. Math. Soc. 134 (2006) 2633-2637. MR 2213742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Luis Caffarelli and Sandro Salsa. Boundary behavior of caloric functions. Graduate Studies in Mathematics 68 (2005) 235-264.
Book volume table of contents   
View Article: PDF

[18] Luis Caffarelli and Sandro Salsa. Flat free boundaries are smooth. Graduate Studies in Mathematics 68 (2005) 165-187.
Book volume table of contents   
View Article: PDF

[19] Luis Caffarelli and Sandro Salsa. Monotonicity formulas and applications. Graduate Studies in Mathematics 68 (2005) 211-234.
Book volume table of contents   
View Article: PDF

[20] Luis Caffarelli and Sandro Salsa. Parabolic free boundary problems. Graduate Studies in Mathematics 68 (2005) 111-120.
Book volume table of contents   
View Article: PDF

[21] Luis Caffarelli and Sandro Salsa. Boundary behavior of harmonic functions. Graduate Studies in Mathematics 68 (2005) 191-210.
Book volume table of contents   
View Article: PDF

[22] Luis Caffarelli and Sandro Salsa. The regularity of the free boundary. Graduate Studies in Mathematics 68 (2005) 35-41.
Book volume table of contents   
View Article: PDF

[23] Luis Caffarelli and Sandro Salsa. An introductory problem. Graduate Studies in Mathematics 68 (2005) 3-24.
Book volume table of contents   
View Article: PDF

[24] Luis Caffarelli and Sandro Salsa. Viscosity solutions and their asymptotic developments. Graduate Studies in Mathematics 68 (2005) 25-33.
Book volume table of contents   
View Article: PDF

[25] Luis Caffarelli and Sandro Salsa. A Geometric Approach to Free Boundary Problems. Graduate Studies in Mathematics 68 (2005) MR MR2145284.
Book volume table of contents   

[26] Luis Caffarelli and Sandro Salsa. Flat free boundaries are Lipschitz. Graduate Studies in Mathematics 68 (2005) 65-85.
Book volume table of contents   
View Article: PDF

[27] Luis Caffarelli and Sandro Salsa. Lipschitz free boundaries: Strong results. Graduate Studies in Mathematics 68 (2005) 131-164.
Book volume table of contents   
View Article: PDF

[28] Luis Caffarelli and Sandro Salsa. Lipschitz free boundaries are $C^{1,\gamma }$. Graduate Studies in Mathematics 68 (2005) 43-64.
Book volume table of contents   
View Article: PDF

[29] Luis Caffarelli and Sandro Salsa. Existence theory. Graduate Studies in Mathematics 68 (2005) 87-107.
Book volume table of contents   
View Article: PDF

[30] Luis Caffarelli and Sandro Salsa. Lipschitz free boundaries: Weak results. Graduate Studies in Mathematics 68 (2005) 121-129.
Book volume table of contents   
View Article: PDF


Results: 1 to 30 of 65 found      Go to page: 1 2 3